Alert archive / Mississippi / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 336, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 14, 2016, 9:01 PM CDT for 4 counties in Mississippi. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2016, 9:01 PM CDT (02:01 UTC)
- Expired
- Jul 14, 2016, 10:00 PM CDT
- In force
- 59 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Carroll County, MS, Grenada County, MS, Holmes County, MS, Leflore County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 139 km from the middle of the area, began a volume at 02:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 14, 7:08 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 2.0 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1043 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1449 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
358
WUUS54 KJAN 150201
SVRJAN
MSC015-043-051-083-150300-
/O.NEW.KJAN.SV.W.0336.160715T0201Z-160715T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
901 PM CDT THU JUL 14 2016
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GRENADA COUNTY IN NORTH CENTRAL MISSISSIPPI...
CARROLL COUNTY IN NORTH CENTRAL MISSISSIPPI...
LEFLORE COUNTY IN NORTH CENTRAL MISSISSIPPI...
HOLMES COUNTY IN CENTRAL MISSISSIPPI...
* UNTIL 1000 PM CDT
* AT 901 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR DUBLIN TO NEAR MURPHY...MOVING EAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* SEVERE THUNDERSTORMS WILL BE NEAR...
THORNTON AROUND 925 PM CDT.
TOLARVILLE...COXBURG AND HOWARD AROUND 935 PM CDT.
BROZVILLE AROUND 940 PM CDT.
LEXINGTON AND EBENEZER AROUND 945 PM CDT.
FRANKLIN AROUND 950 PM CDT.
GOODMAN AROUND 955 PM CDT.
DURANT AROUND 1000 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
SCHLATER...CRUGER...CARROLLTON...MORGAN CITY AND WEST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE ACROSS NORTHWEST MISSISSIPPI. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3388 8958 3387 8951 3368 8951 3368 8979
3342 8978 3340 8965 3329 8965 3293 8990
3289 9001 3306 9043 3314 9033 3331 9034
3325 9043 3381 9043 3379 9017 3377 9018
3370 9030 3369 9028 3382 8993 3390 8992
TIME...MOT...LOC 0201Z 276DEG 42KT 3407 9060 3309 9065
HAIL...<.75IN
WIND...70MPH
$$
71 follow-up statement
264
WWUS54 KJAN 150255
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
955 PM CDT THU JUL 14 2016
MSC015-043-051-083-150305-
/O.EXP.KJAN.SV.W.0336.000000T0000Z-160715T0300Z/
GRENADA MS-CARROLL MS-LEFLORE MS-HOLMES MS-
955 PM CDT THU JUL 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR GRENADA...CARROLL...LEFLORE
AND HOLMES COUNTIES WILL EXPIRE AT 1000 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTH CENTRAL AND CENTRAL MISSISSIPPI.
LAT...LON 3388 8958 3387 8951 3368 8951 3368 8979
3342 8978 3340 8965 3329 8965 3293 8990
3289 9001 3306 9043 3314 9033 3331 9034
3325 9043 3381 9043 3379 9017 3377 9018
3370 9030 3369 9028 3382 8993 3390 8992
TIME...MOT...LOC 0254Z 276DEG 42KT 3407 9060 3309 9065
$$
7What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 5:18 PM CDT, 3 hours 43 minutes earlier.
Area forecast discussion, Jul 14, 5:18 PM CDT, 3 hours 43 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 518 PM CDT THU JUL 14 2016 .UPDATE...MCS currently over Central AR is showing no signs of losing steam and is currently on track to reach the NW corner of the CWA between 7 and 8 pm. Forecast for tonight has ben overhauled to significantly increase POPs across the Delta. HWO/graphics have been revised to add a limited threat generally north of I-20 and an elevated threat across much of the Delta. Damaging winds will be the main concern, but there have been a few deeper cores capable of producing severe hail. Updated products have already been shipped. /DL/ && .DISCUSSION... /Issued at 400 PM CDT THU JUL 14 2016/ SHORT TERM... The storms across our northern counties dissipated as the shortwave helping to develop the activity shifted northeast of Mississippi. Local radars this afternoon had scattered storms mainly southeast of a Natchez to Meridian line. This activity will continue into the early evening hours before dissipating. Microburst potential with these storms were lower so have pulled mention of severe storms from our HWO. Additional rain chances are possible tonight from the northwest. Afternoon water vapor imagery/RAP analysis had a second shortwave topping the large 594dam ridge over the southern plains. This shortwave was helping develop a complex of storms moving east into western Arkansas. As the mid level ridge continues to weaken tonight the complex of storms may move more to the southeast and toward our northwest zones. A few strong storms can not be ruled out especially over our northwest most zones but the complex is expected to weaken as it enters our CWA later this evening. Wl still have a moist airmass over our CWA Friday along with lower heights and a potential surface boundary left over from the storms tonight. Daytime heating should lead to scattered to numerous coverage of storms by afternoon. Cooler afternoon temperatures are expected areawide. The warmest temperatures will be in our west where the lowest pops will be carried. A storm or two with strong gusty winds will be possible Friday as well. /22/ LONG TERM... Saturday through Wednesday...At the beginning of the period a large ridge, centered over northern old Mexico, will extend over the southern CONUS and out into the Atlantic. A weakness in the ridge will exist over the lower MS valley/TN valley where a weak cold front will coincidentally be located. With convergence along the frontal boundary, 6-7 c/km lapse rates, and PWs near 2 inches, believe a good scattering of convection will result in the heat of the day. From Sunday through the end of the period, the weak front will have moved back north of the area as the mid/upper level ridging continues. The increased warming aloft will have the affect of hindering convective possibilities for the majority of the area, with southeast sections having the best, albeit slight, chances if any system can pass on the periphery of the ridge. Meanwhile, temperatures will become quite hot, especially over the ArkLaMiss Delta region where any afternoon convection will be hard to come by. It is in these areas that maximums will steadily rise each afternoon through the mid 90s into the upper 90s by Tuesday/Wednesday with heat indices around 105. /26/ && .AVIATION... Isolated to scattered storms are developing across portions of the area this afternoon thanks to daytime heating and an outflow boundary dropping east southeast through the northeast corner of the region. A few storms could be intense, producing gusty winds and frequent lighting. Some small hail will be possible with the a storm or two as well. If convection is observed on station, flight categories could be briefly reduced to IFR status due to degraded visibilities and ceiling heights. Convection should begin to wane in coverage and intensity after sunset this evening. /19/ && .JAN Watches/Warnings/Advisories... MS...None. LA...None. AR...None. && DL/22/26/19
Hazardous weather outlook, Jul 14, 5:58 PM CDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 558 PM CDT THU JUL 14 2016 ARZ074-075-MSZ018-019-025-026-034-035-152300- ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-WASHINGTON- HUMPHREYS- 558 PM CDT THU JUL 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE ARKLAMISS DELTA. .DAY ONE...TONIGHT AND FRIDAY SEVERE THUNDERSTORMS THREAT...ELEVATED TIMING...THROUGH MIDNIGHT A LINE OF SEVERE THUNDERSTORMS WILL MOVE INTO THE ARKLAMISS DELTA AREA THIS EVENING. DAMAGING WIND GUSTS AND HAIL TO QUARTER SIZE WILL BE POSSIBLE THESE STORMS. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. LAZ007>009-015-016-MSZ027>033-036>047-152300- MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-CARROLL- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-HOLMES-ATTALA- WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA- KEMPER-WARREN- 558 PM CDT THU JUL 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA AND NORTHERN PORTIONS OF CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...TONIGHT STRONG TO SEVERE STORMS ARE POSSIBLE ALONG A LINE OF STORMS MOVING INTO THE AREA LATER TONIGHT. DAMAGING WIND GUSTS AND HAIL TO QUARTER SIZE WILL BE POSSIBLE THESE STORMS. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. LAZ023>026-MSZ048>066-072>074-152300- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 558 PM CDT THU JUL 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA AND SOUTHERN PORTIONS OF CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY. DL && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Jul 14, 8:27 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
827 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TSTM WND DMG BONITA 32.92N 91.67W
07/14/2016 MOREHOUSE LA LAW ENFORCEMENT
TREES DOWNED ALL THROUGH THE NORTHERN PORTIONS OF THE
PARISH.
&&
DCOXLocal storm report, Jul 14, 8:33 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
833 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND GST MACON 33.11N 88.56W
07/14/2016 E50 MPH NOXUBEE MS EMERGENCY MNGR
A TREE WAS DOWN ALONG WITH SOME POWER OUTAGES.
&&
27Local storm report, Jul 14, 8:46 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
846 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND DMG OAK GROVE 32.86N 91.39W
07/14/2016 WEST CARROLL LA LAW ENFORCEMENT
TREES DOWNED ALL THROUGHOUT THE PARISH.
&&
DCOXLocal storm report, Jul 14, 8:52 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
852 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND DMG CLEVELAND 33.74N 90.73W
07/14/2016 BOLIVAR MS LAW ENFORCEMENT
TREES WERE DOWN ACROSS THE COUNTY.
&&
27Local storm report, Jul 14, 8:53 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
853 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG 7 WSW HOLLANDALE 33.15N 90.97W
07/14/2016 WASHINGTON MS LAW ENFORCEMENT
NUMEROUS TREES DOWNED ACROSS THE SOUTHERN PARTS OF THE
COUNTY...MAINLY SOUTH OF HIGHWAY 438.
&&
DCOXLocal storm report, Jul 14, 8:59 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
859 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND DMG 5 SSE RAYVILLE 32.41N 91.73W
07/14/2016 RICHLAND LA LAW ENFORCEMENT
TREES AND POWERLINES DOWNED THROUGHOUT THE PARISH.
&&
DCOXThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 7:03 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Scott | 42 min |
| Jul 14, 7:07 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee | 38 min |
| Jul 14, 7:21 PM CDT | Special Weather Statement | JAN | Kemper, Neshoba | 54 min |
| Jul 14, 7:32 PM CDT | Special Weather Statement | JAN | Yazoo | 28 min |
| Jul 14, 7:46 PM CDT | Flash Flood Warning | JAN | Noxubee | 3 hr |
| Jul 14, 7:50 PM CDT | Special Weather Statement | JAN | Scott | 25 min |
| Jul 14, 8:06 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 39 min |
| Jul 14, 8:13 PM CDT | Special Weather Statement | JAN | Warren | 32 min |
| Jul 14, 8:17 PM CDT | Special Weather Statement | JAN | Lauderdale | 43 min |
| Jul 14, 8:24 PM CDT | Special Weather Statement | JAN | Neshoba | 36 min |
| Jul 14, 8:38 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey | 67 min |
| Jul 14, 8:40 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Warren | 50 min |
| Jul 14, 8:42 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Humphreys, Sunflower, Washington | 63 min |
| Jul 14, 8:59 PM CDT | Severe Thunderstorm Warning | JAN | Warren, Yazoo | 61 min |
| Jul 14, 9:07 PM CDT | Special Weather Statement | JAN | Madison | 23 min |
| Jul 14, 9:09 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 49 min |
| Jul 14, 9:16 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne | 59 min |
| Jul 14, 9:44 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Simpson | 15 min |
| Jul 14, 9:48 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison | 57 min |
| Jul 14, 10:03 PM CDT | Special Weather Statement | JAN | Attala, Carroll, Grenada, Holmes, Montgomery | 57 min |
| Jul 14, 10:15 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Copiah, Franklin, Jefferson, Lincoln | 29 min |
| Jul 14, 10:20 PM CDT | Severe Thunderstorm Warning | JAN | Rankin | 31 min |
| Jul 14, 10:49 PM CDT | Special Weather Statement | JAN | Adams, Copiah, Franklin, Lawrence, Lincoln | 56 min |
| Jul 15, 11:56 AM CDT | Flash Flood Warning | JAN | Forrest, Lamar | 3 hr |
| Jul 15, 2:00 PM CDT | Special Weather Statement | JAN | Lawrence | 45 min |
| Jul 15, 2:57 PM CDT | Special Weather Statement | JAN | Grenada | 48 min |
| Jul 15, 5:46 PM CDT | Special Weather Statement | JAN | Adams | 29 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.